Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On odd perfect, quasiperfect, and odd almost perfect numbers


Author: Masao Kishore
Journal: Math. Comp. 36 (1981), 583-586
MSC: Primary 10A20
DOI: https://doi.org/10.1090/S0025-5718-1981-0606516-3
MathSciNet review: 606516
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish upper bounds for the six smallest prime factors of odd perfect, quasiperfect, and odd almost perfect numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A20

Retrieve articles in all journals with MSC: 10A20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1981-0606516-3
Article copyright: © Copyright 1981 American Mathematical Society